# SDR 0004646622

- Difficulty date: December 26, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N622US
- Make and model: Boeing 747251B
- Aircraft serial: 21704
- Aircraft time: 83,494 hours, 13,865 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A123856
- Part serial: 00654
- Condition: Inoperative
- Location: Exit Door 1r
- Part time: 58,337 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SLIDE SHOP TEST, SLIDE FAILED TO DEPLOY IN NORMAL FLAT FIRE TEST. RESERVOIR VALVE HAD TO BE MANUALLY FIRED. INSTALLED MODIFIED RESERVOIR ASSEMBLY WITH -9 VALVE PER 66-00525-8-0164.
